# SDR HERA9505

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80346
- Make and model: Beech 1900C
- Aircraft serial: UC94
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 1185210551
- Condition: Dirty
- Location: Lt Te Flaps
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ANC - FLT 1481 - AIR RETURN DUE WING FLAPS WOULD NOT RETRACT PAST THE TAKEOFF POSITION AFTER TAKEOFF.  A LANDING WAS MADE AT ANC WITHOUT INCIDENCE.  MAINTENANCE CLEANED AND LUBED THE LEFT AND RIGHT FLAP SAFETY SWITCHES.  AFTER OPERATIONAL CHECKS CONFIRMED THE FLAP SYSTEM WORKING NORMALLY, THE AIRCRAFT WAS RETURNED TO SERVICE.  REFERENCE CONTROL NR 95ZZZX923.  (X)
